# SDR AALA20101029AFW01

- Difficulty date: October 22, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,150 hours, 15,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO FUSELAGE SKIN AFT OF AFT CARGO DOOR STATION 1373 BETWEEN STRINGER 27 RIGHT AND STRINGER 28 RIGHT.  DAMAGE CONSISTED OF DEEP DENT IN FUSELAGE SKIN WHICH ALSO DAMAGED THE UNDERLYING INTERCOSTAL.  TRIMMED DAMAGE AND PERFORMED SURFACE HIGH FREQUENCY EDDY CURRENT INSPECTION.  FABRICATED REPAIR PARTS AND TREATED ALL ASSEMBLIES.  REFERENCE EA B767-53-013335.
